# SDR 2019FA0000198

- Difficulty date: June 26, 2019
- Submitted: June 26, 2019
- Operation: General aviation
- Aircraft: N8391Y
- Make and model: Piper PA-28-161
- Aircraft serial: 288116235
- Aircraft time: 9,880 hours, 9,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 62664000
- Condition: Cracked
- Location: Not Reported
- Part time: 9,880 hours, 9,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ZEE ASSEMBLY BRACKET CRACKED AND ATTACHING RIVETS LOOSE.
